MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAXCORE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MAXCORE; BIOPSY INSTRUMENT
Model Number MC2016
Medical Device Problem Codes Difficult to Remove (1528); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the two malfunctions, lot numbers were provided and a lot history was reviewed.Of the two malfunctions, the devices were not returned.The investigation is inconclusive for bend and removal difficulty.A definitive root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model mc2016 biopsy instrument allegedly bent and was difficult to remove.This information was received from one source.This malfunction involved a patient with no known impact to the patient.The patient was a (b)(6) years old male and weighed (b)(6) kg.

Brand Name
MAXCORE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10287329
Report Number2020394-2020-04574
Device Sequence Number2234468
Product Code KNW
UDI-Device Identifier00801741084515
UDI-Public(01)00801741084515
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMC2016
Device Catalogue NumberMC2016
Device Lot NumberRECS2137
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1